# SDR DALA2016061404789

- Difficulty date: June 13, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SPOTS OF CORROSION ON ENTRY WAY FLOOR SUPPORT UPPER SURFACE BS 1664-1681 INBD OF L4 THRESHOLD.  EVALUATED ENTRY WAY FLOOR SUPPORT BS 1664-1681 INBD OF L4 THRESHOLD FOUND 100 PERCENT OUT OF LIMITS IAW SRM 53-00-51.  R & R ENTRY WAY FLOOR SUPPORT BS 1664-1681 INBD L4 THRESHOLD, PN 146N5246U5 IAW SRM 51-40-02 AND DWG 146N5230 REV: B AND D.
